# SDR DALA1025480994

- Difficulty date: September 30, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 50,333 hours, 36,628 cycles
- Engine: Pwa JT8D
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW DIVERTED ACFT DUE TO AFT LAVATORY SMOKE DETECTORS SOUNDING WITH LIGHT HAZE AND ODOR IN THE CABIN.  MX COMPLIED WITH OPN 5088 - AND NO TROUBLE  WAS FOUND.  BORESCOPED BOTH ENGINES - NO ISSUES.  RAN ENGINES FOR 20 MINUTES AT POWER - NO SMOKE OR ODORS.  PERFORMED DUCT BURNOUT AND REPLACED AFT SMOKE DETECTOR.  OK FOR SERVICE.
